MathSciNet Relay Station
MathSciNet bibliographic data
MR1265357 57M25 (16W30 17B37)
Tsohantjis, I.; Gould, M. D. Quantum double finite group algebras and link polynomials. Bull. Austral. Math. Soc. 49 (1994), no. 2, 177–204.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement